Error Bounds for the Nonlinear Filtering of Signals with Small Diffusion Coefficients

Ben Zion Bobrovsky, Moshe M. Zakai, Ofer Zeitouni

Research output: Contribution to journalArticlepeer-review

Abstract

New upper and lower bounds for the nonlinear filtering problem are presented. The lower bounds are especially useful in the region of small diffusion coefficients where previously known bounds are inefficient. The upper and lower bounds are shown to be tight. An example demonstrating the tightness of the bounds is presented.

Original languageEnglish
Pages (from-to)710-721
Number of pages12
JournalIEEE Transactions on Information Theory
Volume34
Issue number4
DOIs
StatePublished - Jul 1988

Fingerprint

Dive into the research topics of 'Error Bounds for the Nonlinear Filtering of Signals with Small Diffusion Coefficients'. Together they form a unique fingerprint.

Cite this